# SDR 99ZZZX3252

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Battery
- Part number: 39563001
- Condition: Discharged
- Location: E/E Bay
- Part time: 589 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY FAILED FUNCTIONAL CHECK.  REPLACED BATTERY.
